# SDR SWIA2021073059789

- Difficulty date: July 28, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Aircraft: N881AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7496
- Aircraft time: 38,563 hours, 35,916 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler Sys
- Condition: Faulted
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

D:GND SPLR DEPLOY SHORT FINAL. QRH COMPLIED WITH. / C: MEL 27-65-1B / CAT C DUE ON 08/07/2021 / GND SPLR DEPLOY SHORT FINAL. QRH COMPLIED WITH.   (FLIGHT 5856 - FILED CLOSED)   JUL 28, 2021  STATION: SFO--CREW REPORTED NO OVERWEIGHT LANDING, DID NOT DEPLOY MASK.  CREW REPORTED GND SPLR OTBD PAIR NOT GREEN ON SYNOPTIC PAGE.  DEFERRED OTBD GND SPLR SYS PER MEL 27-65-1B.  MX ACTION C/W.
